Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The theorems of Carathéodory and Gluskin for $0<p<1$


Authors: Jesús Bastero, Julio Bernués and Ana Peña
Journal: Proc. Amer. Math. Soc. 123 (1995), 141-144
MSC: Primary 46A55; Secondary 46B20, 52A21
DOI: https://doi.org/10.1090/S0002-9939-1995-1242074-2
MathSciNet review: 1242074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove the p-convex analogue of both Caratheodory’s convexity theorem and Gluskin’s theorem concerning the diameter of Minkowski compactum.


References [Enhancements On Off] (What's this?)

  • H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. MR 0124813
  • E. D. Gluskin, The diameter of the Minkowski compactum is roughly equal to $n$, Funktsional. Anal. i Prilozhen. 15 (1981), no. 1, 72–73 (Russian). MR 609798
  • Y. Gordon and N. J. Kalton, Local structure for quasi-normed spaces, preprint.
  • N. Tenney Peck, Banach-Mazur distances and projections on $p$-convex spaces, Math. Z. 177 (1981), no. 1, 131–142. MR 611474, DOI https://doi.org/10.1007/BF01214343
  • Gilles Pisier, The volume of convex bodies and Banach space geometry, Cambridge Tracts in Mathematics, vol. 94, Cambridge University Press, Cambridge, 1989. MR 1036275
  • S. J. Szarek, Volume estimates and nearly Euclidean decompositions for normed spaces, Seminar on Functional Analysis, 1979–1980 (French), École Polytech., Palaiseau, 1980, pp. Exp. No. 25, 8. MR 604406
  • Nicole Tomczak-Jaegermann, Banach-Mazur distances and finite-dimensional operator ideals, Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 38, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1989. MR 993774

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A55, 46B20, 52A21

Retrieve articles in all journals with MSC: 46A55, 46B20, 52A21


Additional Information

Keywords: Minkowski compactum, <I>p</I>-convex sets
Article copyright: © Copyright 1995 American Mathematical Society